EconPapers    
Economics at your fingertips  
 

A Note on a New Existence Result for Reflected BSDES with Interconnected Obstacles

Tiziano de Angelis, Giorgio Ferrari and Saïd Hamadène
Additional contact information
Tiziano de Angelis: Center for Mathematical Economics, Bielefeld University
Giorgio Ferrari: Center for Mathematical Economics, Bielefeld University
Saïd Hamadène: Center for Mathematical Economics, Bielefeld University

No 591, Center for Mathematical Economics Working Papers from Center for Mathematical Economics, Bielefeld University

Abstract: In this note we prove existence of a solution to a system of Markovian BSDEs with interconnected obstacles. A key feature of our system, and the main novelty of this paper, is that we allow for the driver ƒ *i* of the *i*-th component of the *Y* -process to depend on all components of the *Z*-process. This extends the existing theory on reflected BSDEs, which only addresses problems where ƒ *i* depends on *Z* *i* .

Date: 2018-08-15
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://pub.uni-bielefeld.de/download/2930430/2930432 First Version, 2017 (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bie:wpaper:591

Access Statistics for this paper

More papers in Center for Mathematical Economics Working Papers from Center for Mathematical Economics, Bielefeld University Contact information at EDIRC.
Bibliographic data for series maintained by Bettina Weingarten ().

 
Page updated 2019-04-01
Handle: RePEc:bie:wpaper:591